# SDR ASOA201102329

- Difficulty date: December 7, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 22,729 hours, 20,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 7 EXTERIOR EMERGENCY LIGHT INOPERATIVE.  RELAMPED NR 7 EXT EMERGENCY LIGHT IAW AMM 33-51-21, OPS CHECKED GOOD.
